# SDR GLBA20090724G

- Difficulty date: July 24, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 23,090 hours, 39,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A FRAME FLANGE AROUND TWO RIVETS WERE FOUND CRACKED AT FS 544.0 BETWEEN STRINGERS 12L AND 13L.  CRACKS RADIATE APPROXIMATELY .250" FROM RIVET CENTER.  MAINTENANCE REPAIRED THE FRAME AT FS 544.0 BETWEEN STRINGERS 12L AND 13L IAW E.O.09-1900-53-010.  RII INSPECTIONS COMPLIED AS REQUIRED BY THE EO.
